# SDR SWAA2023083092007

- Difficulty date: August 21, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 62,562 hours, 37,184 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Part number: UNKNOWN
- Condition: Locked
- Location: Zn 100 Fus Lower
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS DID NOT EXTEND WITH FLAP HANDLE USED ALT FLAP EXTENSION<[01] REMOVED RIGHT HAND FLAP TRANSMITTER AND PERFORMED UP TO STEP 3(F) (11) (A) ON TRANSMITTER INSTALLATION. STEP 3(G) NEEDS TO BE ACCOMPLISHED IAW AMM 27-58-01;[02] COMPLETED THE LAST STEPS OF INSTALLATION OF RIGHT HAND FLAP POSITION TRANSMITTER IAW AMM 27-58-01. OPS CHECK IS GOOD.
